# SDR C2XA03IA081

- Difficulty date: August 8, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001009
- Part serial: 4149
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 2546 - CREW REPORTED THAT THE PITCH TRIM 1 AND 2 FAIL MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT (HSCU).  THE AIRCRAFT WAS OPERATIONALLY TESTED AND APPROVED FOR RETURN TO SERVICE.
